We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have always had mostly clear skin until now. Seems like ever since I stopped taking birth control, which was a year ago, I have really bad acne. I get it on my face, but not near as bad as my back. I've never experienced anything like it before. It is driving me crazy! It seems to get worse during the time I think I am ovulating and right before a period. I have not seen a dermatologist, because sometimes it gets better, but never clears up completly. I wonder if it is just hormones or possibly the prenatal vitamins. This is the first time in my life I have ever had such a bad case of acne. I am not using any different products either. I hope it stops before summer!!!